# SDR UIEA2018080901642

- Difficulty date: August 9, 2018
- Submitted: August 13, 2018
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 84,593 hours, 17,917 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 425405
- Part serial: 0324
- Condition: Faulty
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU BATTERY CHARGER EICAS MSG DISPLAYED. REMOVED AND REPLACED APU BATTERY CHARGER IAW AMM 24-31-05 NO FIX. REMAINS OPEN. PERFORMED TROUBLE SHOOTING FIM 24-31 FT 805. R&R BATERY CHARGER PN OFF 4-254-05 S/N OFF 0324. T/S REF FIM 24-31 FT 806, FOUND C/B P6A1 (BAT-BUS-DIST) POP OUT. RESET C/B CLEARED STATUS MSG.
